# SDR DXTA200803119

- Difficulty date: June 13, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT APPROX 65 KIAS THE ANTI-SKID INOP WARNING LIGHT ILLUMINATED. TAKEOFF ABORTED.  BLED BRAKES LEAK CHECKED AND COMPLIED WITH FUNCTIONAL TEST OPS CHECK GOOD IAW MM 32-42-00
